Some remarks on the extended Hartley-Hilbert and Fourier-Hilbert transforms of Boehmians. (English) Zbl 1275.42004

Summary: We obtain generalizations of Hartley-Hilbert and Fourier-Hilbert transforms on classes of distributions having compact support. Furthermore, we also study the extension to certain spaces of Lebesgue integrable Boehmians.


42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
46F10 Operations with distributions and generalized functions
Full Text: DOI


[1] Zemanian, A. H., Generalized Integral Transformations, (1987), New York, NY, USA: Dover Publications, New York, NY, USA · Zbl 0643.46029
[2] Pathak, R. S., Integral Transforms of Generalized Functions and Their Applications, (1997), North Vancouver, Canada: Gordon and Breach Science Publishers, North Vancouver, Canada
[3] Al-Omari, S. K. Q.; Loonker, D.; Banerji, P. K.; Kalla, S. L., Fourier sine (cosine) transform for ultradistributions and their extensions to tempered and ultraBoehmian spaces, Integral Transforms and Special Functions, 19, 5-6, 453-462, (2008) · Zbl 1215.42007
[4] Al-Omari, S.; Kılıçman, A., On the generalized Hartley-Hilbert and fourier-Hilbert transforms, Advances in Difference Equations, 2012, 232, (2012) · Zbl 1381.42006
[5] Millane, R. P., Analytic properties of the Hartley transform and their applications, Proceedings of the IEEE, 82, 3, 413-428, (1994)
[6] Sundararajan, N.; Srinivas, Y., Fourier-Hilbert versus Hartley-Hilbert transforms with some geophysical applications, Journal of Applied Geophysics, 71, 4, 157-161, (2010)
[7] Sundarajan, N., Fourier and hartley transforms: a mathematical twin, Indian Journal of Pure and Applied Mathematics, 8, 10, 1361-1365, (1997) · Zbl 0897.42005
[8] Boehme, T. K., The support of Mikusiński operators, Transactions of the American Mathematical Society, 176, 319-334, (1973) · Zbl 0268.44005
[9] Mikusiński, P., Fourier transform for integrable Boehmians, The Rocky Mountain Journal of Mathematics, 17, 3, 577-582, (1987) · Zbl 0629.44005
[10] Al-Omari, S. K. Q.; Kılıçman, A., On diffraction Fresnel transforms for Boehmians, Abstract and Applied Analysis, 2011, (2011) · Zbl 1243.46032
[11] Mikusiński, P., Tempered Boehmians and ultradistributions, Proceedings of the American Mathematical Society, 123, 3, 813-817, (1995) · Zbl 0821.46053
[12] Al-Omari, S. K. Q.; Kılıçman, A., Note on Boehmians for class of optical Fresnel wavelet transforms, Journal of Function Spaces and Applications, 2012, (2012) · Zbl 1266.46030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.